Previous |  Up |  Next


Title: Convex analysis for sets of local martingales measures (English)
Author: Štěpán, J.
Author: Ševčík, P.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 41
Issue: 1
Year: 2000
Pages: 57-80
Summary lang: English
Category: math
MSC: 46A55
MSC: 52A07
MSC: 60G46
MSC: 60G57
idZBL: Zbl 0996.60055
idMR: MR1782434
Date available: 2012-10-06T01:35:29Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_041-2000-1_4.pdf 1.131Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo